# SDR 2012FA0000316

- Difficulty date: May 14, 2012
- Submitted: May 14, 2012
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 10,986 hours, 11,250 cycles
- Engine: Pwa PT6A41
- Engine time: 10,845 hours, 11,089 cycles
- System (JASC): 7250 · Turbine Section
- Part: Sun Gear
- Part number: E3028456
- Part serial: SG35052
- Condition: Worn
- Location: Rt Power Section
- Part time: 145 hours, 170 cycles
- Component: Power Section, Pwa, PT6A41
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

POWER SECTION SUN GEAR FAILED AS ALL TEETH WORE OFF CAUSING FAILURE OF THE POWER SECTION AND BOTH POWER TURBINE DISKS TO BREAK LOOSE CAUSING ADDITIONAL COLLATERAL DAMAGE TO THE POWER SECTION, EXHAUST DUCT AND COMPRESSOR TURBINE DISK ASSY.  INCIDENT HAPPENED ON TAKEOFF CAUSING ACFT TO MAKE AN EMERGENCY LANDING.  ENGINE WAS CURRENTLY OPERATING UNDER SB 807 WHICH REQUIRED 25 HOUR INTERVAL INSPECTIONS OF MAGNETIC CHIP DECTECTORS.  OPERATOR CLAIMED TO BE IN COMPLIANCE.
